| Model Number |
PXVMP184 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, during flushing and after drawing a blood sample, in this disposable pressure transducer with vamp, the pressure tubing detached from the reservoir.There was no allegation of patient injury.Patient demographics unable to be obtained.
Additional Manufacturer Narrative
The device was not available for evaluation since it was discarded at hospital.Without return of the product, it is not possible to perform a complete investigation of the reported event.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
Additional Manufacturer Narrative
Updated section h6, h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Additionally, it could be verified that there are current manufacturing controls in place to avoid potential causes related to the reported malfunction.Without return of the product, it is not possible to perform a complete investigation of the reported event.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.